# SDR 2005UALA01246

- Difficulty date: November 6, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 56,487 hours
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL OVERHEAD LIGHTS AT SEATS 8B, 6B, 5B, 1B AND FWD OF 1B PLUS FWD LAV EEL LIGHT BAR INOP.  *S/D*  RESEATED BATTERY ON THE POWER SUPPLY.
